# SDR REXA200800005

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 9,850 hours, 8,034 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE FLOOD LIGHT RHEOSTAT SMOKED WHEN ADJUSTED.  REPLACED SHORTED LIGHT ASSEMBLY.  OPERATION NORMAL IAW AIRCRAFT MAINTENANCE MANUAL 33-11-00.
